MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.90484

Медицинская библиотека · Cureus · 2025

Nivolumab-Induced Fasciitis Mimicking Scleroderma: A Diagnostic Challenge.

Jannat Rida, Kshatri Michael, Thapa Rupak

Клинический случайСтатьяПеревод в очереди

Аннотация

A 74-year-old male on nivolumab for desmoplastic melanoma developed progressive skin tightening, woody induration, and restricted mobility, initially suggestive of systemic sclerosis. He lacked classic scleroderma features (e.g., Raynaud's, digital ulcers) but had eosinophilia (1100 cells/µL) and antinuclear antibody (ANA)/ ribonucleoprotein (RNP) positivity. MRI confirmed eosinophilic fasciitis (EF), prompting discontinuation of nivolumab and initiation of high-dose corticosteroids and mycophenolate, leading to gradual improvement over six months. This case highlights the diagnostic overlap between immune checkpoint inhibitor (ICI)-induced scleroderma-like syndrome and EF, emphasizing the need for early recognition and tailored immunosuppression to mitigate immune-related adverse events (irAEs) while balancing cancer therapy. Awareness of atypical presentations (e.g., hand/face involvement in EF) is critical for timely intervention.

Для цитирования: Jannat Rida, Kshatri Michael, Thapa Rupak. Nivolumab-Induced Fasciitis Mimicking Scleroderma: A Diagnostic Challenge.. Cureus. 2025. DOI: 10.7759/cureus.90484.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.